# SDR AALA201505229003

- Difficulty date: May 20, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 16,175 hours, 13,587 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2145, EN-ROUTE AT TAKEOFF THRUST, SMELL MUSTY ODOR THAT LASTED 5 MINUTES UNTIL AFTER TAKEOFF.  THE ENG BLEEDS WERE ON & THE APU WAS OFF.  DEACTIVATED PACK 2.   CLEANED HEAT EXCHANGERS & REPLACED BOTH FWD & AFT TRIM AIR VALVE FILTERS, RT PACK BYPASS VALV EFILTER & HEPA FILTERS.  ALSO PERFORMED TAKEOFF POWER RUN, NO ODORS NOTED.
